全部文献期刊学位论文会议报纸专利标准年鉴图书|学者科研项目
中外文文献  中文文献  外文文献
作者:Rich Stankewitz
来源:[J].Complex Variables and Elliptic Equations(IF 0.5), 2000, Vol.40 (3), pp.199-210Taylor & Francis
摘要:Let G be a semigroup of rational functions of degree at least two where the semigroup operation is composition of functions. We prove that the largest open subset of the Riemann sphere on which the semigroup G is normal and is completely invariant under each element of G, can hav...
作者:Rich Stankewitz
来源:[J].Journal of Difference Equations and Applications(IF 0.743), 2010, Vol.16 (5-6), pp.763-771Taylor & Francis
摘要:We briefly survey several methods of proof that the Julia set of a rational or entire function is the closure of the repelling cycles, in particular, focusing on those methods which can be extended to the case of semigroups. We then present an elementary proof that the Julia set ...
作者:Rich Stankewitz , Hiroki Sumi
来源:[J].Applied Mathematics and Computation(IF 1.349), 2006, Vol.187 (1), pp.479-488Elsevier
摘要:Abstract(#br)Let G be a semigroup of complex polynomials (under the operation of composition of functions) such that there exists a bounded set in the plane which contains any finite critical value of any map g ∈ G . We discuss the dynamics of such polynomial semigroups as...
作者:DAVID FRIED , SEBASTIAN M. MAROTTA , RICH STANKEWITZ
来源:[J].Ergodic Theory and Dynamical Systems(IF 0.865), 2012, Vol.32 (6), pp.1889-1929Cambridge U Press
摘要:Abstract We study the dynamics of semigroups of Möbius transformations on the Riemann sphere, especially their Julia sets and attractors. This theory relates to the dynamics of rational functions, rational semigroups, and Möbius groups and we compare and contrast these theor...
作者:Rich Stankewitz , Hiroki Sumi
来源:[J].tran(IF 1.019), 2011, Vol.363 (10), pp.5293-5319AMS
摘要:We discuss the dynamic and structural properties of polynomial semigroups, a natural extension of iteration theory to random (walk) dynamics, where the semigroup $ G$. In general, the Julia set of such a semigroup $ G$ is either simply connected or doubly connected. In this paper...
作者:Rich Stankewitz
来源:[J].proc(IF 0.609), 1999, Vol.127 (10), pp.2889-2898AMS
摘要:Let $G$ be a semigroup of rational functions of degree at least two, under composition of functions. Suppose that $G$...
作者:Rich Stankewitz
来源:[J].proc(IF 0.609), 2000, Vol.128 (9), pp.2569-2575AMS
摘要:We show that the Julia set of a non-elementary rational semigroup $G$. This also proves that the limit set of a non-elementary Möbius group is uniformly perfect when there is a uniform bound on the Lipschitz constants of the generators of the group and this implies that the ...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×